Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
energizer

what can't you take on Accutane?

Im talking about vitamins, supplements and pills etc

Is the vitamin A the only thing you need to stay away from?

Share this post


Link to post
Share on other sites

Im talking about vitamins, supplements and pills etc

Is the vitamin A the only thing you need to stay away from?

uh hmm and if you consider alcohol a vitamin then that to :D

Share this post


Link to post
Share on other sites

can u take anti-inflammatories to control them bastard cysts getting hell puffy???

if so what are some good antiinflammatories...istart tane in less than a month

Share this post


Link to post
Share on other sites

I was on prednisone (spelling?) for the first two months of my 2nd course of accutane - its prescription only, so talk to your derm about it, if you are concerned about it. It really took care of swelling and redness for me, but didn't do a darn thing for actually clearing up my face, and I was taken off it for the third month to make sure it wasn't reducing the effectiveness of the accutane. In short: talk to your derm if you're concerned about swelling & redness - also consult them before taking extra supplements, etc.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×